# SDR CALA0400504

- Difficulty date: May 24, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- Aircraft time: 52,187 hours, 25,192 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779223
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN LONGERON 4L AT STA 160.  A LONGERON SPLICE REPAIR WAS INSTALLED IAW SRM 53-02, FIGURE 18.
